# SDR CA100427004

- Difficulty date: April 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 828 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 406010117115
- Condition: Damaged
- Location: Main Rotor Head
- Part time: 1,135 hours
- Component: Main Rotor Head, 407010100123
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THREAD DAMAGED FOUND DURING ATTEMP TO REPLACE A DROOP STOP STUD.  STUD IN QUESTION HAD ORIGINAL LOCKWIRE FROM FACTORY PRIOR TO REMOVAL OF STUD.
